Niyaz Tokmagambetov
Niyaz Tokmagambetov
Al-Farabi Kazakh National University
Verified email at
TitleCited byYear
Nonharmonic analysis of boundary value problems
M Ruzhansky, N Tokmagambetov
International Mathematics Research Notices 2016 (12), 3548-3615, 2016
Schatten classes, nuclearity and nonharmonic analysis on compact manifolds with boundary
J Delgado, M Ruzhansky, N Tokmagambetov
Journal de Mathematiques Pures et Appliquees 107 (6), 758-783, 2017
On a nonlocal boundary value problem for the multidimensional heat equation in a noncylindrical domain
TS Kal'menov, NE Tokmagambetov
Siberian Mathematical Journal 54 (6), 1023-1028, 2013
Very weak solutions of wave equation for Landau Hamiltonian with irregular electromagnetic field
M Ruzhansky, N Tokmagambetov
Letters in Mathematical Physics 107 (4), 591-618, 2017
Nonharmonic analysis of boundary value problems without WZ condition
M Ruzhansky, N Tokmagambetov
Mathematical Modelling of Natural Phenomena 12 (1), 115-140, 2017
Pseudo-differential operators generated by a non-local boundary value problem
B Kanguzhin, N Tokmagambetov, K Tulenov
Complex Variables and Elliptic Equations 60 (1), 107-117, 2015
On transparent boundary conditions for the high--order heat equation
D Suragan, N Tokmagambetov
Sib. Èlektron. Mat. Izv., 2013, Volume 10, Pages 141–149, arXiv preprint …, 2013
Wave equation for operators with discrete spectrum and irregular propagation speed
M Ruzhansky, N Tokmagambetov
Archive for Rational Mechanics and Analysis 226 (3), 1161-1207, 2017
Laplace operator with δ-like potentials
BE Kanguzhin, DB Nurakhmetov, NE Tokmagambetov
Russian Mathematics 58 (2), 6-12, 2014
A regularized trace formula for a well-perturbed Laplace operator
BE Kanguzhin, NE Tokmagambetov
Doklady Mathematics 91 (1), 1-4, 2015
The Fourier transform and convolutions generated by a differential operator with boundary condition on a segment
B Kanguzhin, N Tokmagambetov
Fourier analysis, 235-251, 2014
On a very weak solution of the wave equation for a Hamiltonian in a singular electromagnetic field
MV Ruzhansky, NE Tokmagambetov
Mathematical Notes 103 (5-6), 856-858, 2018
Resolvents of well-posed problems for finite-rank perturbations of the polyharmonic operator in a punctured domain.
B Kanguzhin, N Tokmagambetov
Siberian Mathematical Journal 57 (2), 2016
On regularized trace formulas for a well-posed perturbation of the m-Laplace operator
BE Kanguzhin, NE Tokmagambetov
Differential Equations 51 (12), 1583-1588, 2015
Nonlinear damped wave equations for the sub-Laplacian on the Heisenberg group and for Rockland operators on graded Lie groups
M Ruzhansky, N Tokmagambetov
Journal of Differential Equations 265 (10), 5212-5236, 2018
Fractional analogue of Sturm–Liouville operator
N Tokmagambetov, BT Torebek
Documenta Mathematica 21 (2016), 1503-1514, 2016
Convolution, Fourier analysis, and distributions generated by Riesz bases
M Ruzhansky, N Tokmagambetov
Monatshefte für Mathematik 187 (1), 147-170, 2018
On convolutions in Hilbert spaces
B Kanguzhin, M Ruzhansky, N Tokmagambetov
Springer Verlag, 2017
Best constants in Sobolev and Gagliardo-Nirenberg inequalities on graded groups and ground states for higher order nonlinear subelliptic equations
M Ruzhansky, N Tokmagambetov, N Yessirkegenov
arXiv preprint arXiv:1704.01490, 2017
Wave propagation with irregular dissipation and applications to acoustic problems and shallow waters
JC Muñoz, M Ruzhansky, N Tokmagambetov
Journal de Mathématiques Pures et Appliquées 123, 127-147, 2019
The system can't perform the operation now. Try again later.
Articles 1–20